# SDR MASA2011071103201

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 16,192 hours, 12,926 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT BLEED DUCT WARNING 4 MIN INTO FLT.  R2 LOOPS MT202, 203 AND ALL INSULATORS ON LOOPS.
